MAUDE Adverse Event Report: STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE S 4.5X25MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE S 4.5X25MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 482802425
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted in patient.
 
Event or Problem Description
It was reported that an es2 integrated blade screw migrated about 2.5mm into the spinal canal post-operatively.The patient does not have subjective symptoms at this time, but the surgeon may revise in the future.
 
Event or Problem Description
It was reported that an es2 integrated blade screw migrated about 2.5mm into the spinal canal post-operatively.The patient is asymptomatic at this time, but the surgeon may revise in the future.This report represents the right side t3 screw.
 
Additional Manufacturer Narrative
Visual, dimensional, functional and material analysis could not be performed as the device remains implanted in patient.A review of the device and complaint history records could not be performed as a valid lot number was not provided and could not be obtained.From es2 surgical technique: imaging should be used to confirm desired placement of screw.Since no further information is available, an exact root cause of reported event could not be determined but most likely due to user error.

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE S 4.5X25MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key9862619
Report Number0009617544-2020-00045
Device Sequence Number3332190
Product Code NKB
UDI-Device Identifier07613327001815
UDI-Public07613327001815
Combination Product (Y/N)N
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number482802425
Device Catalogue Number482802425
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer05/30/2020
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1